Travel size Excedrin Migraine is a doctor-recommended safe and effective OTC migraine treatment. In clinical studies, patients with moderate to severe migraines experienced effective relief with just one dose.
Active ingredients: 250 mg aspirin, 250 mg acetaminophen, and 65 mg caffeine in each caplet.
Each travel size Excedrin Migraine packet contains 2 caplets.
You may also like